# SDR SWAA2025071186088

- Difficulty date: June 27, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N1805U
- Make and model: Boeing 737-8
- Aircraft serial: 60649
- Aircraft time: 8,815 hours, 4,441 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE PANEL 434AR HAS IMPACT DAMAGE AND IS DELAMINATED AT THE UPPER AFT CORNER.    REPAIRED IAW SRM 51-70-05-2R-10 REPAIR 10; SEALED REPAIR IAW SRM 51-70-08-0G-0. RESTORED FINISH IAW AMM 51-21-81.
